# SDR SWIA201231147

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 25,603 hours, 21,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS FROM ROW 2 FORWARD DO NOT ILLUMINATE WHEN TESTED.  (FLT 6409)  RE-SECURED LOOSE CONNECTOR ON FLOOR LEVEL STRIP AT ROW 2.
